MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413179
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photographs were received for this issue for evaluation in accordance with work instruction (wi).No samples were available for this complaint, and therefore it was not possible to confirm the complaint.Batch record revision results: lot 4b04312 was manufactured 27 feb 2024, in convex 2 pc line, with a total of (b)(6) market units (mkus).The complaints investigator performed a batch record review on 22 jul 2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1161268 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 22 jul 2024, complaints investigator ran a query in database in order to verify the complaints reported for the 4b04312 lot for the malfunction code "skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ and no additional complaints were identified.Historical nonconformance review: on 22 jul 2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction code "skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect for the lot number 4b04312 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 1 defective part confirmed to date from a lot size (b)(6) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our pd21-139.In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 1.50.To date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: as no photographs or samples were available for this complaint issue, it was not possible to raise an investigation for the issue reported.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that there was pre-cut wafer having starter hole off centered prior to use.The end user also stated that she noted it three months ago.The product was not used by the patient.No photo is available at this time.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19947539
Report Number9618003-2024-02583
Device Sequence Number7361091
Product Code EXE
UDI-Device Identifier00768455124497
UDI-Public00768455124497
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number413179
Device Lot Number4B04312
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown